Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9945
Title: An Optimization Approach to solve the Inverse Kinematics of Redundant Manipulator
Authors: Kumar Sanjeev
Sukavanam N.
Balasubramanian R.
Published in: International Journal of Information and System Sciences
Abstract: In this paper, we propose an optimization based approach to solve inverse kinematics problem by converting it into a nonlinear optimization problem. An improved energy function is defined to solve the optimization problem even in the case when the matrix associated with objective function is not positive definite. The stability analysis has been done for the proposed algorithm using Lyapunov method. The result has been illustrated through simulation of inverse kinematics solution for a seven arm redundant manipulator
Citation: International Journal of Information and System Sciences (2010), 6(4): 414-423
URI: http://repository.iitr.ac.in/handle/123456789/9945
Issue Date: 2010
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.